Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 169, NWS Twin Cities, MN

May 30, 20225 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 30, 2022, 4:28 PM CDT for 5 counties in Minnesota. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2022, 4:28 PM CDT (21:28 UTC)
Expired
May 30, 2022, 5:15 PM CDT
In force
47 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Chippewa County, MN, Kandiyohi County, MN, Renville County, MN, Swift County, MN, Yellow Medicine County, MN

The radar

The Minneapolis radar (KMPX), 153 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:28 PM CDTTSTM WND DMG5 Se Montevideo, MNTREES ON POWER LINES MILE MARKER 41/42 ON HIGHWAY 212. TIME ESTIMATED.
May 30, 4:30 PM CDTTSTM WND DMG2 W Granite Falls, MNTREES DOWN.
May 30, 4:32 PM CDTTSTM WND DMG1 Sw Granite Falls, MNTREES DOWN ON POWER LINES. TIME ESTIMATED FROM RADAR.
May 30, 5:10 PM CDTTSTM WND DMGPrinsburg, MNLARGE LIMBS DOWN. POWER LINES DOWN. PIECE OF SHEET METAL HANGING ON POWER LINES. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 2:37 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-103 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

641 
WUUS53 KMPX 302128
SVRMPX
MNC023-067-129-151-173-302215-
/O.NEW.KMPX.SV.W.0169.220530T2128Z-220530T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
428 PM CDT Mon May 30 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Chippewa County in west central Minnesota...
  Northeastern Yellow Medicine County in west central Minnesota...
  Eastern Swift County in west central Minnesota...
  Western Kandiyohi County in central Minnesota...
  Northwestern Renville County in central Minnesota...

* Until 515 PM CDT.

* At 427 PM CDT, severe thunderstorms were located along a line
  extending from Watson to 5 miles east of Clarkfield to near Wood
  Lake, moving northeast at 55 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Severe thunderstorms will be near...
  Maynard around 440 PM CDT.
  Clara City and Sacred Heart around 445 PM CDT.

Other locations in the path of these severe thunderstorms include
Prinsburg, Murdock, Raymond, Kerkhoven and Willmar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
west central Minnesota.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4541 9541 4541 9504 4527 9495 4495 9495
      4467 9552 4486 9578 4493 9573 4496 9582
      4500 9583 4504 9588
TIME...MOT...LOC 2127Z 218DEG 48KT 4501 9579 4480 9570 4459 9558 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MPG
1 follow-up statement
397 
WWUS53 KMPX 302140
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
440 PM CDT Mon May 30 2022

MNC173-302150-
/O.CAN.KMPX.SV.W.0169.000000T0000Z-220530T2215Z/
Yellow Medicine MN-
440 PM CDT Mon May 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YELLOW MEDICINE
COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central and
west central Minnesota.

LAT...LON 4541 9541 4541 9509 4540 9503 4527 9495
      4494 9496 4473 9541 4478 9553 4479 9550
      4491 9568 4491 9572 4493 9573 4496 9582
      4500 9583 4504 9588
TIME...MOT...LOC 2140Z 209DEG 48KT 4513 9560 4495 9552 4471 9551 

$$

MNC023-067-129-151-302215-
/O.CON.KMPX.SV.W.0169.000000T0000Z-220530T2215Z/
Chippewa MN-Swift MN-Kandiyohi MN-Renville MN-
440 PM CDT Mon May 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR CHIPPEWA...EASTERN SWIFT...WESTERN KANDIYOHI AND NORTHWESTERN
RENVILLE COUNTIES...

At 440 PM CDT, severe thunderstorms were located along a line
extending from 11 miles southwest of Murdock to near Maynard to near
Wood Lake, moving northeast at 55 mph.

HAZARD...70 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
  Clara City, Kerkhoven, Murdock, Prinsburg, Raymond, Willmar and 
  New London.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for central and
west central Minnesota.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 4541 9541 4541 9509 4540 9503 4527 9495
      4494 9496 4473 9541 4478 9553 4479 9550
      4491 9568 4491 9572 4493 9573 4496 9582
      4500 9583 4504 9588
TIME...MOT...LOC 2140Z 209DEG 48KT 4513 9560 4495 9552 4471 9551 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

MPG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:37 PM CDT, 51 minutes earlier.

Area forecast discussion, May 30, 3:37 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
337 PM CDT Mon May 30 2022

.DISCUSSION...(This evening through Monday)
Issued at 320 PM CDT Mon May 30 2022

...SEVERE WEATHER OUTBREAK ON GOING THIS AFTERNOON...

Our "main event" is starting to get going with storms near the MN/SD
border at 3pm. This is a rare, high- end environment that will be
capable of producing a severe weather outbreak across the MPX
forecast area. The first concern is the potential for a few
supercells to develop in the warm sector ahead of the approaching
cold front. The WoFS has picked up a on these supercells forming over
northwest IA/southwest MN and moving northeast into central MN by
21Z. This potential will be monitored closely as they'd be capable of
producing all severe hazards including tornadoes. However, recent
trends from the WoFS has been to back down on the intensity of these
supercells, instead showing a severe QLCS coming out of SD.

The storms that form along the cold front will be capable of
producing all severe hazards too. This will track into eastern
Minnesota into western Wisconsin later this evening. Storm mode is
expected to transition from embedded supercells along the cold front
to a QLCS- like linear set up. The LLJ will enhance low level shear
this evening across western WI. This is concerning as it could
promote an environment capable of a QLCS tornado threat this
evening/early tonight.

Areas in the warm sector continue to recover with temperatures
warming back into the low/mid 80s. The mid level clouds have likely
helped our dew points stay in the mid to upper 60s across southern
MN, with less mixing due to stubborn cloud cover. This has kept our
LCLs on the lower side and if this trend continues, would be more
favorable for potential tornado development. Steep mid-level lapse
rates of 8.0C/km or greater are located with the area of best CAPE
with values of 2500J/kg or greater. KMPX VAD profile shows a highly
sheared environment present with 25+ kts of 0-1km shear and 300+
m2/s2 0-1km storm relative helicity. These storms will be moving
quickly with storm motions likely 60s kts or greater so it will be
important to plan ahead and act quickly after receiving any severe or
tornado warnings this afternoon. Once again, this environment has
analogs to some of historical, higher-end severe weather outbreaks
across the Upper Midwest.

Final concern for this evening, behind the severe threat, is a threat
for widespread severe/damaging wind over southwest MN. This is a
sting jet setup within the dryslot that will come in to the south of
the surface low. This is over Nebraska now, where we have seen the
occasional 50-60 mph wind gust. This is only expected to intensify
between 00z and 06z over southwest MN, the RAP showing h85 winds
increasing to nearly 80 kts. The big question is can we mix any of
this down to the surface. Forecast soundings for RWF say no, but
several CAMs do and they show the potential for a swath of 50-70 mph
winds over southwest MN. This is something we'll watch closely as we
may need to transition the Tornado Watch to a High Wind Warning.

The upper level low that brought the severe weather to the area will
remain mostly stationary in south central Canada through the week. A
cold front Thursday night may spark a few showers with the models
showing the best chance for any measurable precipitation to be in
west central Wisconsin. A better chance for some measurable
precipitation comes this weekend with a boundary getting hung up
somewhere in the vicinity of the Iowa/Minnesota border on Saturday,
and models are in pretty good agreement with an overrunning
precipitation type of event affecting southern Minnesota. Late in
the period the upper low in southern Canada elongates and starts to
depart eastward and a trough may slide into the area and offer
another chance for showers on Monday. The biggest change for in the
long term will be the temperatures. Highs each day will be in the
60s and 70s, with lows each morning in the 40s and 50s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1235 PM CDT Mon May 30 2022

Mainly VFR conditions except MVFR/IFR possible with thunderstorms
this afternoon/evening. It looks like an initial cluster of strong to
severe storms will affect western Minnesota and move NNE. As this
cluster moves into northern Minnesota a line of strong to severe storms
will form along a cold front and sweep eastward across the area.
Winds will be strong and gusty from the S/SE, becoming W/NW behind
the cold front. Strong LLWS also looks likely this evening.

KMSP...A shower or thunderstorm can not be ruled out this afternoon,
but the best timing for storms at the terminal looks to be between
1z and 3z this evening. It looks like the line of storms will move
through pretty quickly with drier air moving in behind it.

/OUTLOOK FOR KMSP/
Wed...VFR. Wind NW 10 kts.
Thu...VFR. Wind W 10-15 kts.
Fri...VFR. Wind W 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory until 6 PM CDT this evening for Blue Earth-Brown-
     Faribault-Freeborn-Le Sueur-Martin-Nicollet-Redwood-Rice-
     Steele-Waseca-Watonwan.

WI...None.
&&

DISCUSSION...BPH/MPG/CEO
AVIATION...CEO
Hazardous weather outlook, May 30, 11:42 AM CDT, 4 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1142 AM CDT Mon May 30 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
311645-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1142 AM CDT Mon May 30 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

An outbreak of severe thunderstorms, including the potential for
multiple strong tornadoes, remains on track this afternoon and
evening across Minnesota, particularly west of the I-35 corridor.
Additional hazards include large hail in excess of 2 inches and
wind gusts in excess of 70 mph. Locally heavy rainfall and
flooding are also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon.

In the hours before

Local storm report, May 30, 3:59 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
359 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TSTM WND GST     MORRIS                  45.59N 95.91W
05/30/2022  M66 MPH          STEVENS            MN   AWOS

            REPORTED AT MORRIS AIRPORT.

&&

MKM
Local storm report, May 30, 4:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
406 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     BENSON                  45.32N 95.60W
05/30/2022  M67 MPH          SWIFT              MN   AWOS

            REPORTED AT BENSON AIRPORT.

&&

MKM
Local storm report, May 30, 4:20 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
420 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND DMG     5 N CHOKIO              45.64N 96.17W
05/30/2022                   STEVENS            MN   LAW ENFORCEMENT

            SEVERAL TREES DOWN. TIME ESTIMATED BY RADAR.

&&

MKM
Local storm report, May 30, 4:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
423 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     3 NW DONNELLY           45.72N 96.06W
05/30/2022                   STEVENS            MN   PUBLIC

            SPRUCE TREE 28 INCHES IN DIAMETER DOWN.
            REPORTED VIA TWITTER. TIME ESTIMATED BY
            RADAR.

&&

MKM
Local storm report, May 30, 4:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
426 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TORNADO          3 W STARBUCK            45.61N 95.59W
05/30/2022                   POPE               MN   TRAINED SPOTTER

            SPOTTER SAW A RAIN-WRAPPED TORNADO ON THE
            GROUND. TREES ARE DOWN AND A PICKUP TRUCK
            TOWING A TRAILER WAS ROLLED.

&&

CEO
Local storm report, May 30, 4:27 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
427 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             LOWRY                   45.71N 95.52W
05/30/2022  E1.75 INCH       POPE               MN   PUBLIC

            GOLF BALL SIZED HAIL REPORTED. RELAYED VIA
            LAW ENFORCEMENT.

&&

JPC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:31 AM CDTSpecial Weather StatementMPXLac qui Parle29 min
May 30, 12:43 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift32 min
May 30, 12:59 AM CDTSpecial Weather StatementMPXLac qui Parle31 min
May 30, 1:07 AM CDTSpecial Weather StatementMPXSwift23 min
May 30, 1:33 AM CDTSpecial Weather StatementMPXSwift27 min
May 30, 2:39 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Todd36 min
May 30, 2:52 AM CDTSpecial Weather StatementMPXMille Lacs, Morrison23 min
May 30, 2:55 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs50 min
May 30, 3:02 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, Martin, Redwood, Watonwan, Yellow Medicine58 min
May 30, 3:27 AM CDTWind AdvisoryMPXBlue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 6 more19 hr
May 30, 3:45 AM CDTSpecial Weather StatementMPXChippewa, Kandiyohi, Renville30 min
May 30, 3:52 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Kandiyohi, Meeker, Pope, Renville, Stearns and 1 more23 min
May 30, 4:14 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Kandiyohi, Meeker, Sherburne, Stearns, Wright46 min
May 30, 4:19 AM CDTSpecial Weather StatementMPXTodd26 min
May 30, 4:29 AM CDTSpecial Weather StatementMPXDouglas, Pope, Todd31 min
May 30, 4:37 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXDouglas, Morrison, Todd38 min
May 30, 4:48 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison57 min
May 30, 5:06 AM CDTSpecial Weather StatementMPXBlue Earth, Le Sueur, Waseca24 min
May 30, 1:18 PM CDTSpecial Weather StatementMPXMeeker27 min
May 30, 2:24 PM CDTSpecial Weather StatementMPXBenton51 min
May 30, 3:00 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine35 min
May 30, 3:29 PM CDTTornado WarningMPXLac qui Parle, Stevens, Swift31 min
May 30, 3:47 PM CDTTornado WarningMPXStevens, Swift28 min
May 30, 3:53 PM CDTSevere Thunderstorm WarningMPXDouglas37 min
May 30, 4:00 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Lac qui Parle, Yellow Medicine30 min
May 30, 4:05 PM CDTTornado WarningMPXDouglas, Pope40 min
May 30, 4:18 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXRedwood, Renville, Yellow Medicine42 min
May 30, 4:19 PM CDTTornado WarningMPXDouglas26 min
May 30, 4:22 PM CDTTornado WarningMPXDouglas, Pope38 min
May 30, 4:44 PM CDTTornado WarningMPXChippewa, Kandiyohi, Pope, Stearns, Swift46 min
May 30, 4:45 PM CDTTornado Warning Tornado observedConsiderable damage threatMPXDouglas, Todd45 min
May 30, 4:58 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine47 min
May 30, 5:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, Martin, Nicollet, Redwood, Renville, Sibley and 1 more39 min
May 30, 5:12 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Renville, Swift33 min
May 30, 5:17 PM CDTTornado WarningMPXMorrison, Todd43 min
May 30, 5:43 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Sibley, Watonwan47 min
May 30, 5:53 PM CDTSpecial Weather StatementMPXStearns67 min
May 30, 6:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXCarver, Hennepin, McLeod, Nicollet, Sibley, Wright37 min
May 30, 6:17 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Wright43 min
May 30, 6:17 PM CDTTornado WarningMPXCarver, McLeod, Wright28 min
May 30, 6:31 PM CDTTornado WarningMPXWright16 min
May 30, 6:41 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 2 more34 min
May 30, 6:56 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine30 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.